Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 258, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 7, 2017, 11:16 PM CDT for Adair County, Casey County, Taylor County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2017, 11:16 PM CDT (04:16 UTC)
- Expired
- Jul 7, 2017, 11:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Casey County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 101 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 644 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
429
WUUS53 KLMK 080416
SVRLMK
KYC001-045-217-080445-
/O.NEW.KLMK.SV.W.0258.170708T0416Z-170708T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1216 AM EDT SAT JUL 8 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Central Taylor County in central Kentucky...
Southwestern Casey County in central Kentucky...
Northeastern Adair County in south central Kentucky...
* Until 1245 AM EDT/1145 PM CDT/
* At 1215 AM EDT/1115 PM CDT/, a severe thunderstorm was located over
Campbellsville, moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Campbellsville, Christine, Arista, South Campbellsville, Wrights,
Evans Ford, Mannsville, Wooleyville, Acton and Hatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3708 8513 3733 8545 3744 8530 3743 8528
3742 8527 3742 8525 3743 8524 3725 8496
3718 8503 3719 8504
TIME...MOT...LOC 0415Z 309DEG 28KT 3736 8535
HAIL...<.75IN
WIND...60MPH
$$
MJ2 follow-up statements
888
WWUS53 KLMK 080430
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1230 AM EDT SAT JUL 8 2017
KYC001-045-217-080445-
/O.CON.KLMK.SV.W.0258.000000T0000Z-170708T0445Z/
Taylor KY-Casey KY-Adair KY-
1230 AM EDT SAT JUL 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM
EDT/1145 PM CDT/ FOR EASTERN TAYLOR...SOUTHWESTERN CASEY AND
NORTHEASTERN ADAIR COUNTIES...
At 1230 AM EDT/1130 PM CDT/, a severe thunderstorm was located near
Campbellsville, moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Campbellsville, Christine, South Campbellsville, Evans Ford,
Mannsville, Wooleyville, Acton, Hatcher, Atchison and Purdy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
LAT...LON 3708 8513 3729 8539 3742 8522 3725 8496
3718 8503 3719 8504
TIME...MOT...LOC 0430Z 301DEG 24KT 3733 8525
HAIL...<.75IN
WIND...60MPH
$$
MJ268
WWUS53 KLMK 080455
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1255 AM EDT SAT JUL 8 2017
KYC001-045-217-080504-
/O.EXP.KLMK.SV.W.0258.000000T0000Z-170708T0445Z/
Taylor KY-Casey KY-Adair KY-
1255 AM EDT SAT JUL 8 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TAYLOR...SOUTHWESTERN
CASEY AND NORTHEASTERN ADAIR COUNTIES HAS EXPIRED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been allowed to expire.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3708 8513 3729 8539 3742 8522 3725 8496
3718 8503 3719 8504
TIME...MOT...LOC 0454Z 309DEG 28KT 3722 8508
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:09 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jul 7, 7:09 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Louisville KY 809 PM EDT Fri Jul 7 2017 ...Forecast Update... Issued at 808 PM EDT Fri Jul 7 2017 Storms across Indiana and Ohio are congealing into a QLCS as they drop to the south. Best theta-e ridging is to the west where new cells have been sprouting above pool of 70-75 degree dew points ahead of the advancing cold front. Still plenty of surface instability and sufficient shear ahead of the storms. However mid-level lapse rates are not very steep and AMDAR soundings out of SDF show some possible capping. Radars show that the storms are becoming outflow-dominated, and mesoanalysis shows CIN beginning to increase as the sun sets. So while storms are expected to continue their southward push into Kentucky, severe chances should slowly start to diminish as the evening progresses. .Short Term (Now through Saturday Night)... Issued at 220 PM EDT Fri Jul 7 2017 ...Strong to Severe Storms More Likely Late This Afternoon and Evening... Still on track for strong to severe storms to come through at least our northern zones, south central IN, north central KY, late this afternoon to this evening. How fast the line pushes southward will determine how far south that threat gets, as we start to lose daytime heating. As of this writing, it still looks like 4-8 is the prime period for southern IN, 6-10 for north central KY, and 10-2 AM for south central KY. Airmass ahead of these storms will have plenty of energy to give. Latest RAP analysis has CAPEs around 3000 J/kg with Downdraft CAPES in the 1500-2000 J/kg range...likely because of some mid-level dry air ahead of the line. A timely special sounding from ILN, at 18Z and ahead of the outflow boundary in OH, indicates 4000 CAPE, though quite a bit of dry air, 1.2 inch precipitable water. Based on wind shear, expect supercell structures still are possible as elements within the lines of storms dropping down from the north, and cannot rule out an isolated tornado, but the main threat will be damaging wind gusts with some hail. A little similar to last night, behind the rains we may have to deal with some patches of fog. Unlike last night though, the cold front may bring slightly more winds to keep us better mixed. We may have a few pockets of dense fog, but do not think it will be as widespread as this morning. Northwest surface winds Saturday will bring in drier and cooler weather. Still looking at temperatures below normal. With high pressure right over us Saturday night, we should see temperatures cool into the 50s in some locations. .Long Term (Sunday through Friday)... Issued at 220 PM EDT Fri Jul 7 2017 Nice weather will continue for Sunday, though after a cool start, we should warmup to a little warmer than Saturday. A few models continue to hint at some precip getting into southern IN late Sunday afternoon, possibly as a result of a weak warm front lifting north over the region or just as a result of instability in the warming airmass. Superblend came in with dry pops for the day period and slight chances in the north Sun. night. Overall synoptic pattern for the next work week will have ridging out west and northwest flow over the Midwest/Ohio Valley. Small disturbances riding within this flow will determine our rain chances through the week as well as temperatures. Models have a difficult time resolving these systems, which can either pass by to our north in the morning, but leave outflow boundaries for afternoon storms to focus on, or blast the system through here, bringing morning storms and drier but cloudy afternoons. Will continue the practice we've had over the last few days of capping the blended model rain chances in the chance range because of this uncertainty. One thing we have some confidence in is we'll be back to a humid pattern again, so any days that do warm up significantly we could see heat indices get into the mid/upper 90s. && .Aviation (00Z TAF Update)... Issued at 717 PM EDT Fri Jul 7 2017 Storms over Indiana will drop south and cross the SDF and LEX airfields this evening. These storms may pack a wallop with strong gusty winds, very heavy rain, and small hail. Things will calm down behind the storms, with some patchy fog possibly developing toward morning. Quiet weather for the weekend. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........13 Short Term.....RJS Long Term......RJS Aviation.......13
Hazardous weather outlook, Jul 7, 10:32 PM CDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1132 PM EDT Fri Jul 7 2017 KYZ023-024-026>028-045>047-053>057-061>067-070>078-081-082-090345- Hancock-Breckinridge-Ohio-Grayson-Hardin-Nelson-Washington-Mercer- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Lewisport, Hawesville, Hardinsburg, Hartford, Leitchfield, Elizabethtown, Bardstown, Springfield, Harrodsburg, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1132 PM EDT Fri Jul 7 2017 /1032 PM CDT Fri Jul 7 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms will move southward across central and southern Kentucky through the pre-dawn hours. The storms will bring intense lightning, very heavy rain, and gusty winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few rounds of thunderstorms are possible next week as a series of weather disturbances aloft move southeast across the Ohio Valley. It is too early to determine exact timing and location of storms. However, any time from Monday through Thursday will feature a chance of storms over parts of the Ohio Valley. A few strong storms could occur during this time period. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any instances of strong winds and hail tonight. INZ076>079-083-084-089>092-KYZ025-029>043-048-049-090345- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Meade-Bullitt-Oldham-Trimble-Henry-Shelby-Franklin- Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Jessamine- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Brandenburg, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Nicholasville, and Winchester 1132 PM EDT Fri Jul 7 2017 /1032 PM CDT Fri Jul 7 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few rounds of thunderstorms are possible next week as a series of weather disturbances aloft move southeast across the Ohio Valley. It is too early to determine exact timing and location of storms. However, any time from Monday through Thursday will feature a chance of storms over parts of the Ohio Valley. A few strong storms could occur during this time period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed at least through the weekend. 13
In the hours before
Special weather statement, Jul 7, 9:52 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
1052 PM EDT FRI JUL 7 2017
INZ090-KYZ025-028>030-080315-
Harrison-Jefferson-Bullitt-Meade-Hardin-
1052 PM EDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARRISON...EAST
CENTRAL MEADE...SOUTHWESTERN JEFFERSON...NORTHEASTERN HARDIN AND
BULLITT COUNTIES...
At 1052 PM EDT, a strong thunderstorm was located 7 miles southwest
of Valley Station, moving southeast at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Shepherdsville, Pioneer Village, Valley Station, Mount Washington,
Lebanon Junction, Hebron Estates, Muldraugh, West Point, Fox Chase
and Bardstown Junction.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3805 8557 3781 8571 3781 8574 3782 8575
3793 8606 3811 8602
TIME...MOT...LOC 0252Z 299DEG 32KT 3803 8597
EERSpecial weather statement, Jul 7, 10:15 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Louisville KY
1015 PM CDT FRI JUL 7 2017
INZ089-KYZ023-024-026-080345-
Perry-Hancock-Ohio-Breckinridge-
1015 PM CDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PERRY...HANCOCK...
SOUTHWESTERN BRECKINRIDGE AND NORTHEASTERN OHIO COUNTIES...
At 1015 PM CDT, a strong thunderstorm was located near Hawesville,
moving southeast at 35 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Tell City, Hardinsburg, Hawesville, Cannelton, Cloverport,
Fordsville, Mcquady, Skillman, Goering and Garfield.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3795 8674 3801 8661 3777 8629 3757 8671
3772 8684 3774 8682 3779 8682 3784 8685
3783 8690 3784 8691 3787 8691 3788 8689
3789 8691 3790 8691 3791 8692
TIME...MOT...LOC 0315Z 309DEG 33KT 3787 8665
EERSpecial weather statement, Jul 7, 10:17 PM CDT, 59 minutes before
Special Weather Statement National Weather Service Louisville KY 1117 PM EDT FRI JUL 7 2017 KYZ027>029-045-046-053-054-063>065-080400- Hart-Grayson-Bullitt-Marion-Taylor-Washington-Nelson-Hardin-Larue- Green- 1117 PM EDT FRI JUL 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NELSON...LARUE... NORTHWESTERN GREEN...NORTHWESTERN MARION...NORTHEASTERN HART... NORTHWESTERN TAYLOR...EAST CENTRAL GRAYSON...SOUTHWESTERN WASHINGTON...SOUTHERN HARDIN AND SOUTH CENTRAL BULLITT COUNTIES... At 1117 PM EDT/1017 PM CDT/, a strong thunderstorm was located over Elizabethtown, moving southeast at 25 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Elizabethtown, Bardstown, Hodgenville, Springfield, Radcliff, Lebanon Junction, New Haven, Loretto, Upton and Sonora. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Louisville. LAT...LON 3753 8620 3792 8570 3773 8519 3730 8565 TIME...MOT...LOC 0317Z 304DEG 22KT 3769 8585 MJ
Local storm report, Jul 7, 10:23 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1123 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND DMG 2 SSE BEREA 37.55N 84.28W
07/07/2017 MADISON KY 911 CALL CENTER
DOWNED TREE BLOCKING SCAFFOLD CANE RD.
&&
RLSpecial weather statement, Jul 7, 10:47 PM CDT, 29 minutes before
Special Weather Statement National Weather Service Louisville KY 1147 PM EDT FRI JUL 7 2017 KYZ045-053-054-063>066-080445- Hart-Marion-Taylor-Nelson-Casey-Larue-Green- 1147 PM EDT FRI JUL 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NELSON... SOUTHEASTERN LARUE...GREEN...MARION...NORTHEASTERN HART...TAYLOR AND NORTHWESTERN CASEY COUNTIES... At 1147 PM EDT/1047 PM CDT/, a strong thunderstorm was located 9 miles southeast of Hodgenville, moving southeast at 30 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Campbellsville, Lebanon, Greensburg, Monroe, Loretto, Bradfordsville, Bonnieville, Raywick, Peytons Store and Lobb. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Louisville. LAT...LON 3735 8595 3765 8543 3750 8489 3711 8552 TIME...MOT...LOC 0347Z 320DEG 28KT 3746 8563 MJ
Local storm report, Jul 7, 11:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1215 AM EDT SAT JUL 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND DMG 2 SSE BEREA 37.55N 84.28W
07/07/2017 MADISON KY 911 CALL CENTER
DOWNED TREE BLOCKING SCAFFOLD CANE RD.
1000 PM TSTM WND DMG ENGLISH 38.33N 86.46W
07/07/2017 CRAWFORD IN 911 CALL CENTER
SEVERAL TREES DOWN IN THE ENGLISH AREA.
0958 PM TSTM WND DMG TASWELL 38.33N 86.57W
07/07/2017 CRAWFORD IN 911 CALL CENTER
MULTIPLE TREES DOWN.
0925 PM TSTM WND DMG BORDEN 38.47N 85.95W
07/07/2017 CLARK IN BROADCAST MEDIA
PART OF A FALLEN TREE DAMAGED A COVERED BACK
PORCH IN BORDEN.
0918 PM TSTM WND DMG 2 N PILOT KNOB 38.31N 86.35W
07/07/2017 CRAWFORD IN LAW ENFORCEMENT
DOWNED TREE BLOCKING PILOT KNOB ROAD.
0908 PM TSTM WND DMG 1 ESE SALEM 38.60N 86.09W
07/07/2017 WASHINGTON IN EMERGENCY MNGR
DOWNED TREES BLOCKING FAIRVIEW ROAD.
0908 PM TSTM WND DMG 3 SSE KOSSUTH 38.66N 86.08W
07/07/2017 WASHINGTON IN EMERGENCY MNGR
SEVERAL DOWNED TREES ON DELANEY PARK RD.
0852 PM TSTM WND DMG 3 WNW GEORGETOWN 38.22N 84.61W
07/07/2017 SCOTT KY LAW ENFORCEMENT
A TREE FELL ONTO KY 227.
0843 PM TSTM WND DMG LYNDON 38.26N 85.59W
07/07/2017 JEFFERSON KY NWS EMPLOYEE
LARGE TREE DOWN. WINDS ESTIMATED AT 60 MILES
AN HOUR.
0843 PM TSTM WND DMG 2 N JEFFERSONTOWN 38.24N 85.57W
07/07/2017 JEFFERSON KY PUBLIC
DOWNED TREE ON A HOME IN PLAINVIEW. PART OF
THE ROOF IS CAVED IN.
0840 PM TSTM WND DMG 2 NW SAINT MATTHEWS 38.27N 85.67W
07/07/2017 JEFFERSON KY BROADCAST MEDIA
LARGE TREE DOWN.
0839 PM TSTM WND DMG NEW ALBANY 38.31N 85.83W
07/07/2017 FLOYD IN BROADCAST MEDIA
TREE DOWN.
0746 PM HAIL SCOTTSBURG 38.69N 85.78W
07/07/2017 E1.75 INCH SCOTT IN BROADCAST MEDIA
0739 PM HAIL 3 NNW NEW FRANKFORT 38.77N 85.74W
07/07/2017 E1.00 INCH SCOTT IN EMERGENCY MNGR
0736 PM TSTM WND DMG 3 NNW NEW FRANKFORT 38.77N 85.75W
07/07/2017 SCOTT IN EMERGENCY MNGR
SEVERAL DOWNED TREES BLOCKING HARROD ROAD.
0730 PM TSTM WND DMG MILTON 38.71N 85.37W
07/07/2017 TRIMBLE KY PUBLIC
SEVERAL TREES DOWN.
0729 PM TSTM WND DMG HANOVER 38.72N 85.47W
07/07/2017 JEFFERSON IN PUBLIC
DOWNED TREES ON SOME HOMES.
0708 PM TSTM WND DMG DEPUTY 38.80N 85.65W
07/07/2017 JEFFERSON IN LAW ENFORCEMENT
LARGE TREE BLOCKING THE ROAD.
&&The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:15 PM CDT | Special Weather Statement | LMK | Henry, Trimble | 45 min |
| Jul 7, 7:17 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Franklin, Nicholas, Scott and 1 more | 43 min |
| Jul 7, 7:30 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 30 min |
| Jul 7, 7:57 PM CDT | Special Weather Statement | LMK | Jefferson, Shelby, Spencer | 33 min |
| Jul 7, 8:05 PM CDT | Special Weather Statement | LMK | Anderson, Clark, Fayette, Jessamine, Woodford | 40 min |
| Jul 7, 8:13 PM CDT | Special Weather Statement | LMK | Bullitt, Nelson, Spencer | 32 min |
| Jul 7, 8:31 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 29 min |
| Jul 7, 8:44 PM CDT | Special Weather Statement | LMK | Boyle, Jessamine, Madison, Mercer, Nelson, Washington | 46 min |
| Jul 7, 9:09 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 23 min |
| Jul 7, 9:29 PM CDT | Special Weather Statement | LMK | Boyle, Casey, Garrard, Lincoln, Madison, Marion and 3 more | 46 min |
| Jul 7, 9:31 PM CDT | Special Weather Statement | LMK | Meade | 29 min |
| Jul 7, 9:50 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 25 min |
| Jul 7, 9:52 PM CDT | Special Weather Statement | LMK | Bullitt | 23 min |
| Jul 7, 10:15 PM CDT | Special Weather Statement | LMK | Breckinridge, Hancock | 30 min |
| Jul 7, 10:17 PM CDT | Special Weather Statement | LMK | Hardin, Larue, Nelson | 43 min |
| Jul 7, 10:38 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 18 min |
| Jul 7, 10:47 PM CDT | Special Weather Statement | LMK | Green, Marion, Taylor | 58 min |
| Jul 7, 10:55 PM CDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 35 min |
| Jul 7, 11:35 PM CDT | Special Weather Statement | LMK | Adair, Casey, Cumberland, Metcalfe, Russell | 25 min |
| Jul 8, 12:10 AM CDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Metcalfe, Russell | 65 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.